first drugs are not the answer. i have seen the effects on both family and friends........it is hell. sounds like it is time for you to see your doctor. my suggestion would be to right down what is happening, this will aid the doctor with assessing you better. your dr. can refer you to a compassionate counsellor, i am in therapy and i highly recommend it. i am sorry your depressed. maybe it is time for a medication adjustment. alike depression bi-polar sux, me bi-polar, it is no tea party but there are things that you can do to eleviate it. same with depression. pls know that we are here for you blackstar. try to take things 1 day at a time. i send much healing compassion your way. you have been brave in posting, keep being brave and seek some help. jamie
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , BI-POLAR AFFECTIVE DISORDER AXIS 1
REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.